| Model Number |
N/A |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
Joint Dislocation (2374)
| Date of Event |
02/23/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: 802202801 femoral head 12/14 taper 28 mm diameter -3.5 neck length 66054344.G2: foreign: taiwan.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that the patient underwent an initial hip arthroplasty.It was reported, one month post operative, an intra prosthetic dislocation (head disassociated from the bipolar liner) occurred.The surgical technique of the product was utilized, and no contributing conditions related to the event.
Event or Problem Description
No further event information is available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned, or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history records identified no deviations or anomalies during manufacturing related to the reported event.The reported products were reviewed for compatibility with no issues noted.However, as the stem is unknown, it is unknown if the entire construct is compatible.Medical records were not provided.A definitive root cause cannot be determined.The reported issue cannot be confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4;d9;g3;h2;h3;h6 the product was returned and evaluated.Visual examination of the returned product identified that the liner had been installed in the shell and could not be removed for further evaluation.There was also damage noted to the lip of the liner.The complaint was confirmed based on product review; however, a definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information is available at the time of this report.